# SDR USAA051371

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420000
- Condition: Corroded
- Location: Fs 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FLOOR WEB BETWEEN FS 69 AND 70 LT SIDE Y1182; CORROSION LEVEL 1; TASK JA-260-535.  REPLACED FLOOR WEB WITH IDENTICAL PART PER DWG D53474180, DEFECT SIZE: 1/2" BY 1/2".
